# SDR DXTA2022012855800

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 14,598 hours, 11,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR PRECATCH WILL NOT RELEASE CABIN DOOR. // SIGNOFF// ADJUSTED CABIN DOOR PRECATCH IAW CESSNA 560XL MM 52-10-01.
OPS CHECK GOOD AT THIS TIME.
